| Catalog Number |
1400350-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the proximal left anterior descending (plad) artery with 90% stenosis, heavy calcification and mild tortuosity.The 3.5x15mm nc trek neo rx balloon dilatation catheter (bdc) was prepared per instructions for use (ifu) and there was no resistance when the protective sheath was removed.The bdc had no resistance during advancement and was inflated twice both at 18 atmospheres (atms) for 15 seconds but ruptured during the second inflation.There was no resistance during removal.Another same size nc trek neo balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.